# SDR COMA0360484

- Difficulty date: November 5, 2003
- Submitted: November 7, 2003
- Operation: Air carrier
- Aircraft: N709CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7238
- Aircraft time: 13,340 hours, 13,159 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Connector
- Condition: Contaminated
- Location: Fuel Indicator
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5484 DURING CLIMBOUT OF MCO RECEIVED A FUEL IMBALANCE CAUTION MESSAGE, AIRCRAFT RETURNED TO THE FIELD.  CLEANED MOISTURE FROM CONNECTOR J425/P425.
